# SDR DALA2016022901614

- Difficulty date: February 29, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 52,970 hours, 24,078 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COUPLING ON STR BETWEEN FRAME 30 TO FRAME 31 AND STR 41R IN FWD CARGO COMPARTMENT.  REPLACED COUPLING ON STR BETWEEN FRAME 30 TO FRAME 31 AND STR 41R IN FWD CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D53231712.
